Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 429567, 13 pages
http://dx.doi.org/10.1155/2013/429567
Research Article

Dynamic of a TB-HIV Coinfection Epidemic Model with Latent Age

Department of Applied Mathematics, Yuncheng University, Yuncheng 044000, Shanxi, China

Received 16 November 2012; Accepted 6 January 2013

Academic Editor: Jinde Cao

Copyright © 2013 Xiaoyan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyan Wang, Junyuan Yang, and Fengqin Zhang, “Dynamic of a TB-HIV Coinfection Epidemic Model with Latent Age,” Journal of Applied Mathematics, vol. 2013, Article ID 429567, 13 pages, 2013. https://doi.org/10.1155/2013/429567.